Home > Online Clinic News > Government Issues Warning on DNP

Latest News

by Robert MacKay, Tuesday, 27 August 2013 | Categories: Slimming Pills

We wrote on this blog a few months ago about the risks associated with Dinitrophenol and warned the public of the dangers of products contain this chemical. Finally, the UK Government is on the case and doctors have been officially alerted to the dangers of Dinitrophenol (DNP), which is an industrial chemical not fit for human consumption. Along with other medical practices, we have received a notification from the Department of Health to advise patients taking this chemical to stop immediately.

DNP is taken by people who wish to lose weight or just reduce body fat (such as bodybuilders). The chemical has been responsible for 24 UK reported toxicity cases, 5 of which had a fatal outcome. Side effects are varied but include nausea; vomiting; rapid respiration; rapid or irregular heartbeat. Coma and death are also recorded side effects. Longer term use can produce neurotoxic symptoms along with cataracts and unsightly skin lesions.

The toxic effects can be seen at manufacturers’ recommended doses. Our view is that there is no safe dose and anyone tempted to try DNP should think about it for a second: this is all it will take to realise that you are about to embark on a crazy course of action.

You can read more about the latest warning here.





Free Online Assessment
Quick and Without Obligation
 
We use cookies on this website. By using this site, you agree that we may store and access cookies on your device. Find out more Close